# SDR IPXA2014091084225

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A539869202200
- Condition: Dented
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN REPAIR DOUBLER WITH GOUGE AT FRAME 85 BETWEEN S44 --45L.  REPAIRED IAW EO 5330-55466-A.
